# SDR FDEA201407312022

- Difficulty date: July 31, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 77,434 hours, 28,897 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7810503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, 52 LONGERON EXT IS CORRODED BETWEEN STATION 1953 & 1965.  R & R LONGERON 52 EXT BETWEEN STATION 1953 & 1965 SRM 51-33-01 VOL II.
